advertisement
Question
Posted by: Kelly | 2003/02/07

Lamictin

I have been taking Lamictin for about 4 years now (150mg) can one of the side-effects of this be loss of libido? because I am definately not the same as I was before the medication?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Kelly, I suppose it’s possible as Lamictin® affects the central nervous system and the evens out the mood. It’s not one of the common side effects, but that doesn’t mean it can’t happen. The problem is what to do about it (apart from changing to a different drug). I don’t really know, but I suppose the best would be to see your neurologist and have him sort it out for you. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement